# SDR UPS06448336

- Difficulty date: October 17, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Deformed
- Location: Bs 2000 S12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 2000 S-12R FRAME ATT TIE CLIP FOUND DEFORMED.  TIE CLIP REPLACED AS PER SRM 51-10-01 PG 9.
